DOI QR코드

DOI QR Code

PERMUTATION FUNCTIONS ARISING FROM INTERPOLATIONS

  • Published : 2009.04.30

Abstract

In this paper, we give three criteria for non-polynomial functions interpolated from the set of univariate polynomials of degree less than m over a finite field to be a permutation on the same set.

References

  1. L. Carlitz, A set of polynomials, Duke Math. J. 6 (1940), 486–504 https://doi.org/10.1215/S0012-7094-40-00639-1
  2. K. Conrad, The digit principle, J. of Number Theory 84 (2000), 230–257 https://doi.org/10.1006/jnth.2000.2507
  3. D. Goss, Basic Structures of Function Field Arithmetic, Springer, Berlin, 1996
  4. C. Hermite, Sur les fonctions de sept letters, C. R. Acad. Sci. Paris 57 (1863), 750–757, Oeuvres, Vol.2, 280–288, Gauthier-Villars, Paris, 1908
  5. S. Jeong, Hyperdifferential operators and continuous functions on function fields, J. of Number Theory 89 (2001), 165–178 https://doi.org/10.1006/jnth.2000.2629
  6. S. Jeong, Am-Permutation Polynomials, J. Aust. Math. Soc. 80 (2006), 149–158 https://doi.org/10.1017/S1446788700013033
  7. R. Lidl and H. Niederreiter, Finite fields, Encyclopedia Math. Appl. Vol. 20, Addison-Wesley, Reading, Mass 1983